Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The Cauchy problem for a first order system of abstract operator equations


Author: James A. Donaldson
Journal: Bull. Amer. Math. Soc. 81 (1975), 576-578
MSC (1970): Primary 47A50, 47F05; Secondary 35G10, 35L55, 47D10, 46F10
MathSciNet review: 0419968
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Robert Carroll, On some hyperbolic equations with operator coefficients, Proc. Japan Acad. 49 (1973), 233–238. MR 0370229 (51 #6458)
  • 2. R. Carroll, Growth theorems for some hyperbolic equations with operator coefficients (to appear).
  • 3. J. A. Donaldson, The abstract Cauchy problem, J. Differential Equations 25 (1977), no. 3, 400–409. MR 0454219 (56 #12470)
  • 4. I. M. Gel'fand and G. E. Šilov, Fourier transforms of rapidly increasing functions and questions of the uniqueness of the solution of Cauchy's problem, Uspehi Mat. Nauk 8 (1953), no. 6 (58), 3-54; English transl., Amer. Math. Soc. Transl. (2) 5 (1957), 221-274. MR 15, 867; 18, 736.
  • 5. Reuben Hersh, Explicit solution of a class of higher-order abstract Cauchy problems., J. Differential Equations 8 (1970), 570–579. MR 0270210 (42 #5102)
  • 6. Einar Hille, Une généralisation du problème de Cauchy, Ann. Inst. Fourier Grenoble 4 (1952), 31–48 (1954) (French). MR 0060731 (15,718c)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A50, 47F05, 35G10, 35L55, 47D10, 46F10

Retrieve articles in all journals with MSC (1970): 47A50, 47F05, 35G10, 35L55, 47D10, 46F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13743-8
PII: S 0002-9904(1975)13743-8